# SDR SCNA20201007066

- Difficulty date: September 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT STATION 772 2" LEFT OF CENTERLINE HAS CORROSION NEAR BOLT HOLES, MARKED.  CORROSION ON AFT CARGO BAY FLOOR SUPPORT FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-1 FIG 103 DETAIL D.  CORROSION FOUND AROUND FASTER HOLES.  REMOVED FLOOR SUPPORT, IAW SRM 51-40-02-0G-0.  INSTALLED NEW FLOOR SUPPORT, IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 REV C.
